Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 5:03 PM CDT for 5 parishes in Louisiana. It was in force for 57 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 5:03 PM CDT (22:03 UTC)
- Expired
- Apr 22, 2015, 6:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 161 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:30 PM CDT | TSTM WND DMG | 2 Nw Delhi, LA | TREES DOWNED ALONG LA HIGHWAY 854 NEAR DELHI |
| Apr 22, 5:33 PM CDT | TSTM WND DMG | 2 Sse Warden, LA | TREES AND AT LEAST 12 POWER POLES REPORTED DOWN AROUND POVERTY POINT. REPORTED VIA SOCIAL MEDIA |
| Apr 22, 5:35 PM CDT | TSTM WND DMG | 2 Sse Warden, LA | WINDS COLLAPSED AN OUTER WALL ON A HOME IN POVERTY POINT. |
| Apr 22, 5:40 PM CDT | TSTM WND DMG | 3 N Delhi, LA | NUMEROUS UPROOTED AND SNAPPED TREES, SOME DOWN ON HOMES. SOME METAL AWNINGS BLOWN OFF OF HOMES. THIS DAMAGE OCCURED ON THE NORTH AND NORTHEAST SIDE OF DELHI. |
| Apr 22, 5:40 PM CDT | TSTM WND DMG | 4 Ene Epps, LA | TREES AND AT LEAST 12 POWER POLES REPORTED DOWN AROUND POVERTY POINT. REPORTED VIA SOCIAL MEDIA |
| Apr 22, 5:41 PM CDT | HAIL 1 | Waverly, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
190
WUUS54 KJAN 222203
SVRJAN
LAC035-041-065-083-123-222300-
/O.NEW.KJAN.SV.W.0087.150422T2203Z-150422T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
NORTHERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
WESTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 600 PM CDT
* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
RAYVILLE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HOLLY RIDGE AROUND 520 PM CDT.
WARDEN AROUND 525 PM CDT.
DELHI AROUND 530 PM CDT.
WAVERLY AROUND 535 PM CDT.
TENDAL AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EPPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3251 9190 3254 9189 3252 9184 3254 9184
3257 9181 3256 9174 3261 9172 3261 9167
3268 9162 3270 9164 3274 9161 3259 9120
3221 9124 3221 9132 3220 9154 3249 9193
TIME...MOT...LOC 2203Z 299DEG 39KT 3260 9175
HAIL...1.50IN
WIND...60MPH
$$
193 follow-up statements
276
WWUS54 KJAN 222221
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT WED APR 22 2015
LAC035-041-065-083-123-222300-
/O.CON.KJAN.SV.W.0087.000000T0000Z-150422T2300Z/
FRANKLIN LA-RICHLAND LA-WEST CARROLL LA-EAST CARROLL LA-MADISON LA-
521 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN FRANKLIN...NORTHEASTERN RICHLAND...SOUTHWESTERN WEST
CARROLL...SOUTHWESTERN EAST CARROLL AND WESTERN MADISON PARISHES...
AT 520 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLY RIDGE...
OR 8 MILES NORTHEAST OF RAYVILLE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
WARDEN AROUND 530 PM CDT.
DELHI AROUND 535 PM CDT.
WAVERLY AND BAKERS AROUND 540 PM CDT.
TENDAL AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EPPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM HAS A HISTORY OF
PRODUCING WIND DAMAGE ACROSS MOREHOUSE PARISH. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3254 9189 3252 9184 3254 9184 3257 9181
3256 9174 3261 9172 3261 9167 3268 9162
3270 9164 3274 9161 3259 9120 3221 9124
3221 9132 3220 9154
TIME...MOT...LOC 2220Z 303DEG 35KT 3253 9163
HAIL...1.75IN
WIND...70MPH
$$
19415
WWUS54 KJAN 222231
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT WED APR 22 2015
LAC035-041-065-083-123-222300-
/O.CON.KJAN.SV.W.0087.000000T0000Z-150422T2300Z/
FRANKLIN LA-RICHLAND LA-WEST CARROLL LA-EAST CARROLL LA-MADISON LA-
531 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN FRANKLIN...NORTHEASTERN RICHLAND...SOUTHWESTERN WEST
CARROLL...SOUTHWESTERN EAST CARROLL AND WESTERN MADISON PARISHES...
AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...OR 12
MILES EAST OF RAYVILLE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
DELHI AROUND 535 PM CDT.
WAVERLY AROUND 540 PM CDT.
TENDAL AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EPPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM HAS A HISTORY OF PRODUCING
SUBSTABTIAL WIND DAMAGE ACROSS MOREHOUSE PARISH. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3261 9167 3268 9162 3273 9159 3259 9120
3221 9124 3221 9132 3227 9150 3243 9164
3257 9169
TIME...MOT...LOC 2229Z 298DEG 34KT 3249 9154
HAIL...1.75IN
WIND...70MPH
$$
19483
WWUS54 KJAN 222250
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT WED APR 22 2015
LAC041-083-123-222259-
/O.CAN.KJAN.SV.W.0087.000000T0000Z-150422T2300Z/
FRANKLIN LA-RICHLAND LA-WEST CARROLL LA-
550 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
NORTHEASTERN RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREAS. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3261 9139 3262 9140 3266 9140 3259 9120
3229 9123 3243 9146
TIME...MOT...LOC 2249Z 289DEG 34KT 3244 9133
$$
LAC035-065-222300-
/O.CON.KJAN.SV.W.0087.000000T0000Z-150422T2300Z/
EAST CARROLL LA-MADISON LA-
550 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN EAST CARROLL AND NORTHWESTERN MADISON PARISHES...
AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TENDAL...OR 8
MILES WEST OF TALLULAH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN EAST CARROLL AND NORTHWESTERN MADISON PARISHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM HAS HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3261 9139 3262 9140 3266 9140 3259 9120
3229 9123 3243 9146
TIME...MOT...LOC 2249Z 289DEG 34KT 3244 9133
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 22, 3:58 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT WED APR 22 2015 .DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY AIR. MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST WIND/MOISTURE/INSTABILITY COMBINATION. INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60 DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER) AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE OVERNIGHT. GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR THE MAJORITY OF SATURDAY AS WELL./26/ && .AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 81 64 77 / 35 39 20 76 MERIDIAN 59 78 59 76 / 26 35 20 66 VICKSBURG 61 80 65 78 / 47 45 20 81 HATTIESBURG 63 84 67 79 / 34 37 20 59 NATCHEZ 63 82 68 79 / 62 39 20 78 GREENVILLE 60 71 60 75 / 47 47 20 82 GREENWOOD 58 72 57 75 / 39 43 20 79 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT WED APR 22 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053- 054-059>063-072-232100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA- SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-MARION- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A COLUMBIA LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY. MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073- 074-232100- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR- FORREST- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY THROUGH SATURDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | East Carroll | 36 hr |
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Madison, Tensas | 36 hr |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.